# SDR CA041102007

- Difficulty date: October 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,817 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 13,733 hours, 14,887 cycles
- Component: Starter Gen, Lucas
- Component part number: 23088002B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED , UNABLE TO RESET. NORMAL LANDING AT INTENDED DESTINATION. MAINTENANCE INSPECTION FOUND STARTER DRIVE UNABLE TO ROTATE. STARTER/GEN REPLACED. SHOP TEARDOWN FOUND FAILURE OF C.E, END BEARING.
